# SDR AALA202409165816

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 33,001 hours, 13,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 3L DOOR EMERGENCY LIGHT HOUSING MISSING. INSTALLED 3L DOOR LIGHT HOUSING
